# SDR 95FDEA01496

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) AROUND FASTENER HOLES ON TOP CHORD OF BEAM BS 344, RBL 16-LBL 60, WL 208.  REMOVED UPPER T-CHORD, FIXED NEW CHORD IN PLACE AND DRILLED, REMOVED DEBURRED, ALODINED, PRIMED AND INSTALLED WET WITH SEALANT.  ALL WORK DONE IAW FEDEX SR 27-53-007, AT BS 344, RBL 16 - LBL 60, WL 208.
